Bulletin of the American Mathematical Society

Invariance of the Poincaré numbers of a discrete group

Oswald Veblen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 30, Number 8 (1924), 405-406.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486147

Mathematical Reviews number (MathSciNet)
MR1560935

Zentralblatt MATH identifier
50.0698.01

Citation

Veblen, Oswald. Invariance of the Poincaré numbers of a discrete group. Bull. Amer. Math. Soc. 30 (1924), no. 8, 405--406. https://projecteuclid.org/euclid.bams/1183486147


Export citation